Miyanishi's characterization of the affine 3-space does not hold in higher dimensions

S. Kaliman, M. Zaidenberg

Research output: Contribution to journalArticle

13 Scopus citations
Original languageEnglish (US)
Pages (from-to)1649-1669
Number of pages21
JournalAnnales de l'Institut Fourier
Volume50
Issue number6
DOIs
StatePublished - Jan 1 2000

Keywords

  • Affine space
  • Exotic structure
  • Locally nilpotent derivation
  • Polynomial algebra
  • Polynomial curve

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this